Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Graphs that are not complete pluripolar


Authors: Armen Edigarian and Jan Wiegerinck
Journal: Proc. Amer. Math. Soc. 131 (2003), 2459-2465
MSC (2000): Primary 32U30; Secondary 31A15
DOI: https://doi.org/10.1090/S0002-9939-03-06947-8
Published electronically: January 8, 2003
MathSciNet review: 1974644
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $D_1\subset D_2$ be domains in $ \mathbb{C} $. Under very mild conditions on $D_2$ we show that there exist holomorphic functions $f$, defined on $D_1$with the property that $f$ is nowhere extendible across $\partial D_1$, while the graph of $f$ over $D_1$ is not complete pluripolar in $D_2\times\mathbb{C} $. This refutes a conjecture of Levenberg, Martin and Poletsky (1992).


References [Enhancements On Off] (What's this?)

  • 1. L. Brown, A. Shields & K. Zeller, On absolutely convergent exponential sums, Trans. Am. Soc., 96 (1960), 162-183. MR 26:332
  • 2. A. Edigarian & J. Wiegerinck, The pluripolar hull of the graph of a holomorphic function with polar singularities, Indiana Univ. Math. J., to appear.
  • 3. M. Jarnicki & P. Pflug, Extension of holomorphic functions, De Gruyter Expositions in Mathematics 34, 2000. MR 2001k:32017
  • 4. M. Klimek, Pluripotential Theory, London Math. Soc. Monographs, 6, Clarendon Press, 1991. MR 93h:32021
  • 5. K. Knopp, Theorie und Anwendung der unendlichen Reihen, Grundl. Math. Wiss. 2, 5-th ed. Springer Verlag, 1964. MR 32:1473
  • 6. N. Levenberg, G. Martin & E.A. Poletsky, Analytic disks and pluripolar sets, Indiana Univ. Math. J., 41 (1992), 515-532. MR 93h:46075
  • 7. N. Levenberg & E.A. Poletsky, Pluripolar hulls, Michigan Math. J., 46 (1999), 151-162. MR 2000b:32063
  • 8. Th. Ransford, Potential Theory in the Complex Plane, Cambridge University Press, 1994. MR 96e:31001
  • 9. J. Wiegerinck, The pluripolar hull of $\{w=e^{-\frac1z}\}$, Ark. Mat., 38 (2000), 201-208. MR 2001b:32070
  • 10. J. Wiegerinck, Graphs of holomorphic functions with isolated singularities are complete pluripolar, Michigan Math. J., 47 (2000), 191-197. MR 2001b:32071
  • 11. J. Wiegerinck, Pluripolar sets: hulls and completeness. In: G. Raby & F. Symesak (eds.) Actes des renctres d'analyse complexe, Atlantiques, 2000.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32U30, 31A15

Retrieve articles in all journals with MSC (2000): 32U30, 31A15


Additional Information

Armen Edigarian
Affiliation: Institute of Mathematics, Jagiellonian University, Reymonta 4/526, 30-059 Kraków, Poland
Email: edigaria@im.uj.edu.pl

Jan Wiegerinck
Affiliation: Faculty of Mathematics, University of Amsterdam, Plantage Muidergracht 24, 1018 TV, Amsterdam, The Netherlands
Email: janwieg@science.uva.nl

DOI: https://doi.org/10.1090/S0002-9939-03-06947-8
Keywords: Plurisubharmonic function, pluripolar hull, complete pluripolar set, harmonic measure
Received by editor(s): March 15, 2002
Published electronically: January 8, 2003
Additional Notes: The first author was supported in part by KBN grant No. 5 P03A 033 21. The first author is a fellow of the A. Krzyżanowski Foundation (Jagiellonian University)
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society